# SDR BSYA2011002

- Difficulty date: January 5, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N36901
- Make and model: Beech 58
- Aircraft serial: TH1173
- Aircraft time: 10,396 hours
- Engine: Cont IO520*
- System (JASC): 3110 · Instrument Panel
- Part: Unknown
- Condition: Smoke
- Location: Instrument Panel
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE TAXING INTO RAMP, PILOT NOTICED SMOKE COMING FROM BEHIND INSTRUMENT PANEL.  HAD MX CHECK ALL WIRING BEHIND INSTRUMENT PANEL, RAN ENGINES TURNED ON ALL AVIONICS COULD NOT DUPLICATE PROBLEM.
